# SDR VNAA20240619007

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON HOUSING OF LUG 2 AND LUG 5 AT LH AILERON WAS FOUND.  SCRATCH ON HOUSING OF LUG 2 AND LUG 5 AT LH AILERON WERE REPAIRED PER REO 670-57-61-237 REV - - NOTES F
